I'm sorry if this question is redundant....
@notloki I know you're knowledgeable here.
I've been getting very inconsistent effects from Ritalin. I recently increased my dosage, because I was experiencing more fatigue afternoons and having to nap. I take 20mg (extended in morning, before I get up), then I take 10mg (extended) after lunch. Pdoc said I could take 10mgIR no later than 3pm if needed.
I'm compliant with this routine. Dose 40 minutes before getting up, same exact breakfast every morning: oatmeal, fruit, yogurt, nuts, coffee. Yesterday, I felt pretty good and energetic in the morning (both mentally and physically). Then today, I feel focused..yet, (sort of zombie-dazed staring at screen), incredibly drowsy/tired and apathetic, like I really need to nap. I get plenty of sleep every night.
Is there a reason this is happening? Seems doses effect me differently all the time. I prefer extended because the IR (while it hits more noticeably) I feel more intense energy crash and can become moody...Note: Pdoc will not let me change until I hit the max (60mg), and other stimulants (even Adderall) are either extremely hard or impossible to get prescribed here.
Since my pdoc increased my Vraylar to 4.5 mg, I've been feeling a lot stabler, but I still believe I am rapid cycling, experiencing depression on a regular basis that lasts about 2-3 weeks at a time with either euthymia or mixed episodes/hypomania in between for anywhere from 4 to 7 days at a time. My pdoc said I was rapid cycling when she increased my Vraylar from 3 mg to 4.5 mg, which is why she did that. She said the increased dose would not only help the cycling but also help my depression too.
Has anyone had experience with maxing out Vraylar to 6 mg? Any mood benefits to speak of (more than that when on 4.5 mg)—mainly with depression? Did you experience any EPS like akathisia or anything? Weight gain?
In case you can't see my signature, my cocktail is as follows:
dextroamphetamine (Dexedrine) 10 mg 2 PO tid (60 mg) pindolol (Visken) 5 mg 1 PO q AM protriptyline (Vivactil) 10 mg 1 PO tid (30 mg) Viibryd (vilazodone) 40 mg 1 PO q AM Vraylar (cariprazine) 4.5 mg 1 PO q AM oxcarbazepine (Trileptal) 600 mg 1 PO bid (1,200 mg) alprazolam (Xanax) 1 mg 1 PO tid prn quetiapine (Seroquel) 100 mg 1 PO qhs prn trazodone (Desyrel) 100 mg 1-2 PO qhs prn (100-200 mg) L-methylfolate 15 mg 1 PO q AM vitamin D3 50,000 IU 1 PO q wk Are there any other med changes/increases/additions that might help?
I would rather not take Lamictal because it causes severe truncal and facial acne and it doesn't really help that much, but I wouldn't be opposed to trying it again.
I ran out of protriptyline so I haven't been taking it (might be responsible for my recent onset of depression), but I hope my pdoc will continue to prescribe it because I think it might be helping (although I still am cycling while on it).
Thanks for reading!
I have been on Wellbutrin SR twice a day for at least 6 months. The other day, I forgot to take my morning dose until about 5pm. I think I then took my evening dose at 9pm that night. The next day, I forgot to take it again until about noon. Although my anxiety was warranted, to some extent, it was WAY higher than it normally is even when I fear a conflict is going to happen. Could my Missed doses have anything to do with this increased anxiety?
On Epilim (sodium valproate) long do you have to wait to get your blood level checked to see if at therapeutic levelBy rowan77
Don't know if I made title clear. So I am going up to 1000mg tonight.
When should I get blood level checked to see if I am within therapeutic range?? A day, a few days, a week??
Also when I reach therapeutic level does it take long for symptoms to settle: hypomania??
Hi. I'm sorry this is long. My question is at the end...
I just switched from Strattera (non-stimulant ADHD medication) & 175 mg Effexor XR to 100 mg Pristiq.
(Why? My new psychiatrist thought that Pristiq would reduce the Effexor side-effects (reduced libido, weight gain) and improve my mood. Effexor had initially improved my mood. After 5 months, I didn't think that the Strattera was doing anything for me; psychiatrist plans to add new ADHD medication in April after the transition from Effexor to Pristine.)
I'd experienced Effexor withdrawal effects in the past, after 1-2 missed doses, but the doctor didn't think that the Effexor withdrawal would be a big deal now because Pristiq is so similar.
As prescribed, the first week I went down to 75 mg Effexor XR and started 50 mg Pristiq.
The first few days were ok (no brain zaps). Mild headache. Relief that I didn't feel worse.
Day 4 I noticed that I was extremely anxious, scatter-brained, impulsive, and emotional. I don't know how much was a horrible PTA meeting i attended, and how much my symptoms made the meeting worse (I mean, SOMEONE had to tell the school principal that she was way out of line, or at least, I did...). I also had PMS; and I'm 45. That's a bad combo.
Day 5 I was terribly down.
Day 6 I had a unprecedented severe headache. Shut the curtains and stayed under the covers with ice. The headache became milder that evening.
I've continued to have headaches ever since, ranging from mild to painful.
Day 8 I stopped taking any Effexor and increased the Pristiq to 100 mg as prescribed.
This is day 11. I spent half the day in bed due to bad headache. Mood very low -- tearful. I took 2 Sudafed in case the headache was sinus-related. Did nothing. (Same amount of acetaminophen as 2 extra-strength tylenol.) This afternoon I ate breakfast and then had a coffee -- my headache suddenly settled with the coffee, but now my heart is pounding. Tired of my own negativity and symptoms. Tired of accomplishing nothing and feeling bad about it.
The headache has been very sensitive to light. Mostly stronger on one side than the other. Typically strongest behind one eye and running behind one ear. Sometimes in back at the base of my skull.
My questions are:
Is ongoing headache likely related to stopping Effexor (and Strattera), in which case it will hopefully eventually stop? Or is this a side-effect of the Pristiq? (Or maybe coincidence, but I don't know that I've ever had a headache for at least 6 days before. Maybe.)
Would one have Effexor withdrawal symptoms despite replacing it with Pristiq?
For those with Pristiq headache side-effect, has it gone away?
Do people experience Straterra withdrawal symptoms?
(PS I take 7 mg zopiclone for sleep each night.)